# SDR ASAA2015081212857

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 3,932 hours, 1,277 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF DOES NOT TRANSMIT OR RECEIVE FROM EITHER CAPT OR FO COMM PANEL.  HF 2 RECEIVES ON BOTH PANELS BUT WILL NOT TRANSMIT.  THIS OCCURED 3 HOURS INTO FLIGHT.  WAS WORKING FINE FOR FIRST 3 HOURS.  ACFT GROUNDED.  PERFORMED HF COMMUNICATION SYS TEST TASK 23-11-00-730-801.  SUCCESSFUL GROUND VERIFICATION.  MADE CLEAR COMMUNICATION WITH SFO RADIO.  SELCAL SUCCESSUFL ALSO.  NO HISTORY PAST 60 DAYS.
